# SDR SWIA201229296

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 28,109 hours, 22,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID SECTION WING TO FUSELAGE FAIRING HAS DELAMINATION ON LOWER AFT SECTION.  (SERVICE)  REPAIR DELAMINATION.
